# SDR DALA2015101906341

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 36,533 hours, 24,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED, BS 1542.  REMOVED DAMAGED SECTION OF FRAME IAW SRM 53-10-03, FIG 17.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-03, FIG 17.
